MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH ELECTROSURGICAL GENERATOR "ESG-150"; HF - GENERATORS

OLYMPUS WINTER & IBE GMBH ELECTROSURGICAL GENERATOR "ESG-150"; HF - GENERATORS
Model Number WA90150W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect medical device has not yet been returned to olympus for evaluation/investigation.Therefore, the exact cause of the patient's outcome and the reported phenomenon could not be determined and is being judged as unknown.However, if the suspect medical device is returned for evaluation/investigation or additional significant information becomes available, this report will be updated.
 
Event or Problem Description
Olympus was informed that the customer had experienced excess bleeding of the patient(s) during at least one unspecified procedure.No further information was provided and there was no report about a malfunction of the medical devices used.
 
Additional Manufacturer Narrative
Corrected data: h4 - device manufacturer date device evaluation: the suspect medical device was not returned to the manufacturer for evaluation/investigation but to an authorized regional repair center (rrc) in bolton, united kingdom (returned to the rrc on 2022-03-18).The evaluation/investigation at the rrc confirmed that the hf-generator is in standard condition and no error messages were found in the error log.Based on the information available, the exact cause of the reported phenomenon and the patient's outcome could not be determined and is being judged as unknown.A material or quality problem can be excluded since a manufacturing and quality control review was performed for the affected serial number of the hf-generator without showing any abnormalities.Therefore, the reported incident can most likely be attributed to use error.The case will be closed on olympus side with no further actions.The reported event/incident will be recorded for trending and surveillance purposes and the user will be informed about the investigation result.

Brand Name
ELECTROSURGICAL GENERATOR "ESG-150"
Common Device Name
HF - GENERATORS
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
rheinstrasse 8
teltow
Manufacturer Contact
daniel wladow
kuehnstrasse 61
hamburg 22045
GM   22045
4940669662955
MDR Report Key13902975
Report Number9610773-2022-00116
Device Sequence Number17212644
Product Code GEI
UDI-Device Identifier04042761085793
UDI-Public04042761085793
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA90150W
Device Catalogue NumberWA90150W
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown